Note on Algebras that are Sums of Two Subalgebras Satisfying Polynomial Identities

Marek Kępczyk

Abstract

n/a
Author Marek Kępczyk (FCS / DM)
Marek Kępczyk,,
- Department of Mathematics
Journal seriesBritish Journal of Mathematics & Computer Science, ISSN 2231-0851, (B 4 pkt)
Issue year2014
Vol4
No23
Pages3245-3251
DOIDOI:10.9734/BJMCS/2014/12652
Internal identifier000033811
Languageen angielski
Score (nominal)4
Score sourcejournalList
ScoreBUT score = 4.0, 21-12-2018, manual
Ministerial score = 4.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 4.0, 20-01-2020, ArticleFromJournal
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?